[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.197.114. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1970

Allergic Contact Dermatitis From Nystatin

Author Affiliations

Springfield, Ill

From the Department of Dermatology, Springfield (Ill) Clinic.

Arch Dermatol. 1970;102(2):216-217. doi:10.1001/archderm.1970.04000080088018
Abstract

A patient was found to be allergic to nystatin following exposure to two different combinationingredient topical medications containing this antibiotic. I could find no previous report of allergic contact dermatitis from nystatin, and it appears that nystatin allergy is quite rare. Because of its association with more commonly recognized sensitizers in broad spectrum creams and ointments, nystatin may be easily overlooked as a cause of contact allergy.

×